Didactical Mathematics

Jurnal Didactical Mathematics (e-ISSN: 2654-9417, p-ISSN: 2622-7525) is the information of scientific articles in the form of research, research and development, quantitative, qualitative, experiment, correlation and regression, application of the theory, the study of critical analysis, and science Mathematics Education. Jurnal Didactical Mathematics published two times a year i.e April and October, published by Department Mathematics Education, Universitas Majalengka 

We accept articles of the author can be derived from various countries, with the scientific field of Mathematics Education

The authors should submit only papers that have been carefully proofread and polished. Manuscripts are accepted with the understanding that they are the original or extended version of previously published papers in conferences and/or journals and that, if the work received an official sponsorship, it has been Duly released for open publication. Before submission please Make sure that your paper is prepared using the journal paper template. The authors must refer to Jurnal Didactical Mathematics for writing format and style (Please download and use it as a template for the initial manuscript submission). This will Ensure fast processing and publication. Any papers not fulfilling the requirements based on the guidelines to authors will not be processed

Journal Homepage Image

Journal title: Jurnal Didactical Mathematics
Initials: JDM
Frequency: 2 issues per year (April and October)
ISSN Online2654-9417
ISSN Print2622-7525
Publisher: Department Mathematics Education, Universitas Majalengka


No announcements have been published.
More Announcements...

Vol 2, No 3 (2020)

Table of Contents


eka juliar
Masnia Masnia, Tb. Sofwan Hadi, Istianto Budhi Rahardja
Dede Salim Nahdi, Nur Aulia Alfiani
wiwin Winarsih